MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION

VYAIRE MEDICAL VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION
Model Number VITAL SIGNS¿ HEAD POSITIONER
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Rash (2033)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.The issue occurred with 3 patients.Please refer to (b)(4) for the other 2 patients.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 8000hdp vital signs¿ head positioner was harder than the other supply, causing skin rash on patients' faces.
 
Additional Manufacturer Narrative
During the investigation process, the device history records were reviewed for any discrepancies that might have occurred, during production to explain the issue reported.Nothing was found.Current inventory was evaluated for any visible manufacturing defects; no errors, defects, or discrepancies were found.Deroyal is the contract manufacturer for the finished good involved in the reported event.The product does not contain any animal derivatives, bpa, cellulose, dehp, heavy metals, conflict materials, mercury, silicone, or plasticisers of any kind.The product is made of low-density polyethylene.The label states, the product is not made with natural rubber latex.And the product has instructions for use that clearly give directions to ensure the patient is periodically reassessed to determine any issues that may develop during use.Nothing was found, during the investigation that would lead quality control to conclude any manufacturing errors resulted in the rash on the patients faces.

Brand Name
VITAL SIGNS¿ HEAD POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L.
602 parkway, global park
box 180-3006
146
CS   146
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12537666
Report Number3013421741-2021-00005
Device Sequence Number13777154
Product Code CCX
UDI-Device Identifier00749756999007
UDI-Public(01)00749756999007(10)53916784
Combination Product (Y/N)N
Initial Reporter CountryCY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ HEAD POSITIONER
Device Catalogue Number8000HDP
Device Lot Number53916784
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown